# SDR AALA202504130655

- Difficulty date: April 11, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128218
- Part serial: VB010103
- Condition: Faulted
- Location: Zone 100 Elac
- Part time: 68,271 hours, 31,680 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DFW-GDL AIR INTERRUPTED BACK TO DFW ON ACCOUNT OF MAINTENANCE:FLIGHT CONTROL ELAC 1 FAULT. MAINTENANCE REPLACED  ELAC 1 IAW AMM TASK 27-93-34.
